Automata, repeated games and noise [Protected Link] Automata, repeated games and noise

<-Back

@Article{nowak-1995a,
  author         = {Martin A. Nowak and Karl Sigmund and Esam El-Sedy},
  title          = {Automata, repeated games and noise},
  year           = {1995},
  volume         = {33},
  pages          = {705--722},
  journal        = {Journal of Mathematical Biology},
  url            = {http://www.ped.fas.harvard.edu/pdf_files/JMB95b.pdf},
  key            = {nowak-1995a}
}

No Review Available
<-Back